On the analytic solution of the equation of fifth degree
Compositio Mathematica, Tome 37 (1978) no. 3, p. 233-241
@article{CM_1978__37_3_233_0,
     author = {Green, Mark},
     title = {On the analytic solution of the equation of fifth degree},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {37},
     number = {3},
     year = {1978},
     pages = {233-241},
     zbl = {0405.30034},
     mrnumber = {511743},
     language = {en},
     url = {http://http://www.numdam.org/item/CM_1978__37_3_233_0}
}
Green, Mark L. On the analytic solution of the equation of fifth degree. Compositio Mathematica, Tome 37 (1978) no. 3, pp. 233-241. http://www.numdam.org/item/CM_1978__37_3_233_0/